INTRO Hi! Been on Tirz for 6 weeks

TreesOfGreen99

Explorer
Joined
Mar 30, 2026
Messages
2
Reaction score
1
Location
Texas, USA
Hello everyone! Finding this forum has made me really happy! I never realized how many people are on GLPs! For a long time I wanted to give a GLP a try, yet the possibility of side effects held me back... honestly it probably took around a year before I finally brought it up with my doctor, and he couldn't stop praising them. According to him, they assist with weight loss and also many other areas. So, at this point I've used tirz for roughly 6 weeks, but my loss is only about 8lbs. Side effects? Absolutely none, literally nothing... it feels almost as if I'm doing nothing at all. Appetite suppression is there but mild, and I've never had nausea or any of those side effects I used to fear, haha... I take a lot of vitamins and I'm working on getting enough protein each day. The standard 2.5mg for the first 4 weeks, then up to 5mg... after the increase I felt no change. Because some weight has come off, I'm unsure whether to remain at 5mg or bump up again in 2 weeks? I kind of wish the loss would speed up a little.

Oh, and one more thing: my doctor wrote me a prescription for a local pharmacy, but when I tried to order, their processing was incredibly slow, like 3 days just to respond, then over a week before the order reached me... worrying that every month would be like that made me nervous, so I bought 3 months of Tirz from an online supplier instead, and it arrived the very next day! (I don't know whether sharing the supplier name is allowed, I had a question about them, but after reading the rules I'm scared of saying the wrong thing, haha!)

So anyway, I now have 2 sets of meds from 2 different compounding suppliers... I began with the one from the online supplier.. but now I'm wondering if I should switch to the other one from the other supplier, since I've read people saying certain meds work better depending on the pharmacy... my hope was that maybe the meds would work better and help me lose a bit faster, but I don't know, I'm unsure if that would make a difference. Any thoughts on this? I have 2 weeks to stay at 5mg before my doctor will ask if I want to increase again... should I try the other pharmacy's meds? To see if theirs are stronger? ?
 
I used Tirzepatide from October 2024 through July 2025, and during that time I dropped thirty lbs. My insurance stopped covering it, so I had to quit. A doctor was overseeing me the whole time, though, and here is how my tiz dosing went:

2.5mg for one month; then 5mg for 2 months; then 7.5mg for 2 months; then 10mg for 3 months; and finally 12.5 mg for one month.

When I go back on tizepatide, my plan is to start at 12.5 mg for two-months, then move up to 17 mg and stay there until I hit my goal.
 
So the dose you reached was fairly high, yet the total loss was still just 30 lbs? Do you have any theory about that, or is it simply unknown? At the higher dose, did anything happen side-effect wise? For me, there have been no side effects at all, except that following my 6th shot, the skin around where I inject became irritated, turning red and itchy for several days. This has now occurred with my last 2 shots...
 
Back
Top